Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 99, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2006, 8:19 PM EDT for Adams County, Allen County, Indiana; Van Wert County, Ohio. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2006, 8:19 PM EDT (00:19 UTC)
- Expired
- Jun 19, 2006, 9:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Adams County, IN, Allen County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 8:13 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1867 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 200020
SVRIWX
INC001-003-OHC161-200115-
/O.NEW.KIWX.SV.W.0099.060620T0019Z-060620T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT MON JUN 19 2006
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ADAMS COUNTY IN NORTHEAST INDIANA
SOUTHEASTERN ALLEN COUNTY IN NORTHEAST INDIANA
VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 915 PM EDT
* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
4 MILES WEST OF MONROEVILLE...OR ABOUT 7 MILES SOUTHEAST OF NEW
HAVEN...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WILLIAMS...
HAOGLAND...
DIXON
MONROEVILLE...
CONVOY...
VAN WERT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4110 8487 4093 8508 4082 8480 4072 8439
4094 8439
$$3 follow-up statements
000 WWUS53 KIWX 200043 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 843 PM EDT MON JUN 19 2006 INC001-003-200053- /O.CAN.KIWX.SV.W.0099.000000T0000Z-060620T0115Z/ ALLEN IN-ADAMS IN- 843 PM EDT MON JUN 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ADAMS AND ALLEN COUNTIES IN NORTHEAST INDIANA IS CANCELLED... AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO. LAT...LON 4099 8479 4082 8480 4072 8439 4094 8439 $$ OHC161-200115- /O.CON.KIWX.SV.W.0099.000000T0000Z-060620T0115Z/ VAN WERT OH- 843 PM EDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR VAN WERT COUNTY... AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 6 MILES SOUTHWEST OF CONVOY...OR ABOUT 8 MILES EAST OF DECATUR...AND MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAN WERT...MIDDLE POINT AND VENEDOCIA. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR NORTHWEST INDIANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO. LAT...LON 4099 8479 4082 8480 4072 8439 4094 8439 $$
000 WWUS53 KIWX 200058 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 857 PM EDT MON JUN 19 2006 OHC161-200115- /O.CON.KIWX.SV.W.0099.000000T0000Z-060620T0115Z/ VAN WERT OH- 857 PM EDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR VAN WERT COUNTY... AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS SEVERE STORM WAS LOCATED NEAR MIDDLE POINT...OR ABOUT 6 MILES WEST OF DELPHOS...AND MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VENEDOCIA. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO. LAT...LON 4094 8467 4081 8476 4072 8439 4092 8439 $$
000 WWUS53 KIWX 200113 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 912 PM EDT MON JUN 19 2006 OHC161-200122- /O.EXP.KIWX.SV.W.0099.000000T0000Z-060620T0115Z/ VAN WERT OH- 913 PM EDT MON JUN 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR VAN WERT COUNTY EXPIRES AT 915 PM EDT... AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED. HOWEVER ADDITIONAL THUNDERSTORMS WILL MOVE INTO WESTERN VAN WERT COUNTY BY 930 PM EDT WITH HAIL UP TO ONE HALF INCH...HEAVY RAIN AND FREQUENT LIGHTNING. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO. LAT...LON 4094 8467 4081 8476 4072 8439 4092 8439 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:44 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 19, 7:44 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 744 PM EDT MON JUN 19 2006 .AVIATION... OUTFLOW BOUNDARIES WERE CONVERGING CLOSE TO FWA...WITH CONVECTION STILL FIRING ALONG THE BOUNDARIES. HOWEVER...THE TREND TO THE WEST OF FWA HAS BEEN WEAKENING AS DRIER AS SPREADS INTO THE AREA AND STABILIZES THE AIRMASS. KEPT A TEMPO GROUP AT FWA UNTIL 02Z TO ACCOUNT FOR EXPECTED ACTIVITY EARLY IN THE TAF PERIOD. OTHERWISE... WINDS SHOULD SHOULD SHIFT TO THE NW AND DIMINISH AROUND MIDNIGHT. VFR CONDITIONS SHOULD PREVAIL ONCE THE REMAINING CONVECTION MOVES OUT OF THE AREA AND DRY AIR SPREADS INTO THE AREA. && .SHORT TERM... TONIGHT AND TUESDAY...A COLD FRONT WAS LOCATED FROM CNTRL LOWER MICHIGAN...SOUTHWEST INTO NORTHWEST INDIANA...THEN INTO NRN IL/NRN MISSOURI AT 17Z. THIS FRONT WILL PASS THROUGH THE REMAINDER OF THE FCST AREA THIS AFTN INTO EARLY EVENING. CIN AND DRIER DEWPOINTS...AS WELL AS THE FRONTAL PASSAGE ACRS THE NORTHWEST SHOULD PRECLUDE THUNDERSTORM ACTIVITY THERE FOR THE REMAINDER OF THE AFTN/EVENING. LOCATIONS SOUTHEAST OF THE FRONT ARE STILL UNDER THE GUN FOR THUNDERSTORM DEVELOPMENT. AIRMASS IS SUFFICIENTLY UNSTABLE (SBCAPES AROUND 2000 J/KG) IN THIS REGION. HOWEVER...CURRENT RADAR TRENDS ARE NOT SHOWING ANY DEVELOPMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ACRS THE SE TWO-THIRDS OF THE CWFA UNTIL 8 PM EDT. THERE IS STILL PLENTY OF DAY TIME HEATING LEFT...PLUS A S/WV OVER NORTHWEST ILLINOIS MAY GET CLOSE ENOUGH LATE THIS AFTN TO HELP AID IN UPR LVL LIFT. OTHERWISE...SFC HIGH PRESSURE OVER THE NRN PLAINS WILL BUILD SOUTHEAST INTO THE WESTERN GREAT LAKES THIS EVENING/OVERNIGHT IN THE WAKE OF THE COLD FRONT. SKIES SHOULD GRADUALLY CLEAR FROM NORTHWEST TO SOUTHEAST. OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S STILL LOOK ON TRACK. SOME OF THE NORMALLY COLDER SPOTS...SUCH AS BENTON HARBOR...MAY COOL INTO THE LOWER 50S DUE TO GOOD RADIATIONAL COOLING. ON TUESDAY...SFC HIGH PRESSURE WILL BEGIN TO SLIDE EAST...ALLOWING OLD COLD FRONT TO BEING PIVOT NORTH/NORTHEAST AS A WARM FRONT. THE 12Z NAM AND 12Z GFS ARE BOTH INDICATING THAT AN MCS MAY DEVELOP ACROSS THE CENTRAL PLAINS TONIGHT...THEN THEY TRACK ITS REMAINS ESE TOWARD OUR AREA BY LATE TUESDAY AFTN. THIS IS THE FIST TIME THESE MODELS HAVE SHOWN THIS...AND ALSO AM NOT SURE HOW MUCH OF THE PCPN WILL MAKE IT INTO OUR AREA ATTM. FOR SURE...THERE WILL BE AN INCREASE IN CLOUDS DUE TO CONVECTIVE DEBRIS BLOW OFF. WILL HOLD OFF PCPN CHC/S FOR TUESDAY AFTN ACROSS THE WEST ATTM...AND WILL WAIT FOR ANOTHER MODEL RUN TO SEE IF THE MODELS STAY CONSISTENT WITH THEIR FCST. HIGHS ON TUESDAY WILL RANGE FROM THE LOWER TO MID 80S...EXCEPT MID 70S ALONG THE LAKE MICHIGAN SHORELINE. && .LONG TERM... TUESDAY NIGHT THROUGH MONDAY...A WARM FRONT SHOULD BE MOVING NORTHEAST TUESDAY NIGHT...AND PROVIDE A CHANCE FOR STORMS... ESPECIALLY OVER NORTH AREAS INCLUDING FAR LOWER MICHIGAN. IMPRESSIVE MOISTURE FLUX ASSOCIATED WITH THIS SYSTEM...WITH THE ETA SHOWING OVER 250 GM/KGS OF MOISTURE FLUX FROM THE SW LATE TUESDAY NIGHT. MOISTURE SHOULD BE POOLING SOUTH OF THE FRONT DURING THE DAY WEDNESDAY OVER THE FORECAST AREA. NCEP MODELS CONTINUE THEIR TRENDS OF INCREASING THE INSTABILITY DURING THE DAY WITH FORECAST CAPES ON THE ORDER OF 4000-5000 J/KG PER ETA AND GFS MODEL SOUNDINGS. SEVERE RISK APPEARS WARRANTED WEDNESDAY PER ONGOING DISCUSSION IN THE HWO. AS A RESULT...HAVE RAISED STORM CHANCES LATE TUESDAY NIGHT AND EARLY WEDNESDAY MAINLY OVER NW AND NORTH AREAS. ALSO INTRODUCED A CHANCE FOR STORMS TUESDAY EVENING WITH THE POTENTIAL FROM LINGERING STORMS FROM A DISSIPATING STORM COMPLEX. KEPT A CHANCE FOR STORMS IN WEDNESDAY THROUGH THURSDAY WITH THE FRONT AND OUTFLOW BOUNDARIES EXPECTED IN THE AREA. A TRANSITION TO A COOLER AND DRIER PATTERN SHOULD OCCUR THURSDAY NIGHT INTO FRIDAY. COULD BE SOME SHOWERS EARLY FRIDAY IF MODEL TIMING IS TOO FAST...BUT FOR NOW...HAVE KEPT FRIDAY DRY. THE UPPER AIR PATTERN SHOULD BE EVOLVING FROM A HIGH ZONAL PATTERN TO A MORE BLOCKING TYPE OF PATTERN WITH AN UPPER LEVEL RIDGE BECOMING ESTABLISHED OVER THE SW CONUS. THE GFS HAS DEEPENED THE DOWNSTREAM UPPER TROF THIS WEEKEND . THE CANADIAN ENSEMBLES ALONG WITH THE ANALOGS FROM THE 00Z GFS ARE ALSO HINTING AT THE SAME DEEPER TROF EARLY NEXT WEEK. HAVE KEPT SATURDAY THROUGH MONDAY DRY WITH TEMPERATURES BELOW NORMAL. A LARGE SURFACE HIGH SHOULD PERSIST TO THE THE NORTH OF THE AREA INTO EARLY NEXT WEEK...AND PROVIDE COOL AND DRY ADVECTION FROM CANADA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && AVIATION/SHORT TERM...SKIPPER LONG TERM...SKIPPER
Hazardous weather outlook, Jun 19, 6:29 AM EDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 629 AM EDT MON JUN 19 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-201030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 529 AM CDT MON JUN 19 2006 /629 AM EDT MON JUN 19 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH ARE POSSIBLE. THE GREATER RISK FOR SEVERE STORMS IS ALONG AND SOUTH OF A MONTICELLO TO FORT WAYNE TO HILLSDALE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY INTO THURSDAY NIGHT. THE STORMS ON WEDNESDAY COULD BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-201030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 629 AM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WIND AND WAVES WILL BE LOCALLY HIGHER NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT INTO THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 19, 6:48 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT MON JUN 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL PAULDING 41.14N 84.58W
06/19/2006 M0.75 INCH PAULDING OH EMERGENCY MNGRLocal storm report, Jun 19, 7:08 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EDT MON JUN 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 S PERU 40.68N 86.07W
06/19/2006 M1.00 INCH MIAMI IN EMERGENCY MNGRLocal storm report, Jun 19, 7:25 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EDT MON JUN 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 2 S PAULDING 41.11N 84.58W
06/19/2006 M1.75 INCH PAULDING OH TRAINED SPOTTERLocal storm report, Jun 19, 7:38 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT MON JUN 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 1 SE PAULDING 41.13N 84.57W
06/19/2006 PAULDING OH EMERGENCY MNGR
LARG TREE APPROX 3 TO 4FT IN DIAMATER DOWNLocal storm report, Jun 19, 7:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT MON JUN 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL GLANDORF 41.03N 84.08W
06/19/2006 M0.88 INCH PUTNAM OH TRAINED SPOTTERLocal storm report, Jun 19, 8:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT MON JUN 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL GROVER HILL 41.02N 84.48W
06/19/2006 M1.00 INCH PAULDING OH TRAINED SPOTTERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Jay | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.